| Model Number |
6372 |
| Medical Device Problem Code |
Low impedance (2285)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Surgical intervention took place on (b)(6) 2026, wherein the physician removed the extension from the header, wiped it, suctioned the port and reinserted the extension in to the header to address the issue.Patient was programmed post-op and receiving effective therapy.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.